# SDR ASOA201001165

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CLIP CRACKED AT TOP BETWEEN OTBD OF LBL 22.0 & INTERCOSTAL AT FS 484.0.  REMOVED CLIP IAW SRM 51-42-06.  CLIP NEEDS DRILLED & INSTALLED.  DRILLED NEW SERVICEABLE SUPPORT CLIP FOR INTERCOSTAL AT FS 484, LBL 27 SIDE IAW SRM 51-40-11. INSTALLED CLIP IAW SRM 51-42-06 AND 51-42-21.  (CLOSED)
